MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, it was reported to gore that a patient with a partially thrombosed infrarenal aortic aneurysm with a maximum diameter of 6.9 x 8.2 cm was treated with gore® excluder® aaa endoprosthesis (rlt 281414, with the ipsilateral leg on the right).This right side was then lengthened with another graft (plc 201400, sn (b)(4)).A third gore® excluder® aaa endoprosthesis was implanted on the contralateral (left) side (plc 201400, sn (b)(4)).Both the main body with lengthening and the contralateral leg are dilated with a 33 mm diameter balloon (equalizer balloon catheter, boston scientific).The subsequent angiography shows that the prosthesis is properly seated.The infrarenal abdominal aortic aneurysm could be eliminated.No evidence of an endoleak.On (b)(6) 2022, it was reported that the patient underwent embolization of the left internal iliac artery, with an extension of the left leg until the external iliac artery on (b)(6) 2022 using an additional gore® excluder® aaa endoprosthesis (stent graft contralateral leg).The reason for the reintervention is a type 1b endoleak with connecting aneurysm distal to the implant.
 
Additional Manufacturer Narrative
Concomitant medical products: gore® excluder® aaa endoprosthesis - stent graft trunk ipsilateral leg c3 (rlt281414); gore® excluder® aaa endoprosthesis - stent graft contralateral leg endoprosthesis (plc201400).(b)(4).Per gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated h6: added health effect - clinical code e2121 - endoleaks.Updated health effect - impact code to f1901 - additional surgery.Code 4642 was inadvertently entered, but correct code should be 4641.Updated investigation findings code to c19 - no device problem found.Code 3233 is no longer applicable.Updated investigation conclusions code to d15 and d12.Code 11 is no longer applicable.A review of the manufacturing records indicated the lot met pre-release manufacturing specifications.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15040782
Report Number2953161-2022-01139
Device Sequence Number5049888
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2020
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale